Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

White discharge along with urine, decrease in viscosity of night fall. Serious?

i am 21 years old! my weight is approximately 70 kg. and height is approximately 6 fut! sometimes whenever i pass urine , a white color substance comes out! i feel that its the same substance which comes out when i have night fall! and the viscosity of the material which comes out after night fall is decreasing day by day! is everything normal? please reply me soon
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Nothing to worry.
White substance you pass might be due to passing of some salt like phosphates giving rise to this problem.
Some times in urinary tract infection you may find this type of urine.
Go for urine check up and get report.
After report go for treatment accordingly.
Quantity of night discharge depends upon how much frequentlu you have night discharge.
If you have night discharge daily, then quantity is going to reduce due to there is no time for production of semen.
Take plenty of water.
Ok and take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor